# SDR CALA2020032700695

- Difficulty date: March 22, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,135 hours, 23,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0593) APU AIR INLET HOUSING FUSELAGE CUTOUT STRUCTURE HAS CORROSION AS VIEWED THRU ACCESS 311AL. REF ST-SAA NR 009004 9. REMOVED CORROSION AT APU AIR INLET HOUSING FUSELAGE CUTOUT STRUC TURE; UPPER ANGLE L=1.5 W=.30 D=.063. LOWER ANGLE L=2.0 W=.50 D= .063. ORIGINAL MAT THICKNESS IS .063, BOTH ANGLES FOUND OUT OF L IMTS IAW B757-2 SRM 53-80-15 FIG 101 DETAIL I. REMOVED AND REPLA CED UPPER AND LOWER AND LOWER ANGLES PN 654N0244-620, BATCH 05 REV L. WORK ACCOMPLISHED, INSPECTED. SAG 2050409 IAW BOEING DWG 654N0244 REV GL AND BOEING DWG 148N31 0003561270 PO SAG 1960859 AND PN 148N3152-1 BATCH 0003631489 PO
